# SDR FDEA202304210734

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-300
- Aircraft serial: 63126
- Aircraft time: 2,870 hours, 1,493 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Flap
- Part number: 183T200137G
- Part serial: AH885001283
- Condition: Cracked
- Location: N/A
- Part time: 2,870 hours, 1,493 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD ELEVATOR HAS DAMAGE ON THE UPPER SIDE.  REPAIRED LH IB ELEVATOR UPPER SKIN AT 46" AFT OF HINGE LINE AND 17" FROM IB EDGE OF PART. REF 767 SRM 55-20-  01-2R ,  51-70-05-0G PAR 5C AND E.A. H-5520-T0374127 REV A P1. THIS IS A MAJOR REPAIR.
